# SDR GTIA012237

- Difficulty date: November 7, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - DENT LEFT FUSELAGE STATION 207, JUST ABOVE CUSP.  FABRICATE DOUBLER REPAIR.  INSTALLED NEW DOUBLER REPAIR IAW DC9 SRM 53-04.  (M)
